Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2016, Volume 26, Issue 3, Pages 345–365
Some representations of free ultrafilters
E. G. Pytkeevab, A. G. Chentsovab
a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
b Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia
Constructions related to the representation of free $\sigma$-multiplicative ultrafilters of widely interpreted measurable spaces are considered. These constructions are based on the representations connected with the application of open ultrafilters for co-finite and co-countable topologies. Such ultrafilters are preserved (as maximal filters) under the replacement of topologies by algebra and $\sigma$-algebra generated by above-mentioned topologies, respectively. In (general) case of co-countable topology, uniqueness of $\sigma$-multiplicative free ultrafilter composed of nonempty open sets is established. It is demonstrated that the given property is preserved for $\sigma$-algebras containing co-countable topology. Two topologies of the space of bounded finitely additive Borel measures with the property of uniqueness of remainder for sequentially closed set of Dirac measures under the closure construction are stated.
algebra of sets, measure, topology, ultrafilter.
PDF file (382 kB)
E. G. Pytkeev, A. G. Chentsov, “Some representations of free ultrafilters”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:3 (2016), 345–365
Citation in format AMSBIB
\by E.~G.~Pytkeev, A.~G.~Chentsov
\paper Some representations of free ultrafilters
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|